# SDR UIEA2021030200447

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,525 hours, 19,708 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: AEX14581C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG: LEFT ENGINE STARTER( REMOVED AND REPLACED LEFT ENG PNEUMATIC STARTER, LEAK AND OPS CHECK OK PER AMM 80-11-01. )
